Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Child has loose stools after breastfeeding. Is baby allergic to lactose?

past 4 days my 6 month old baby is going loose stools 5 to 6 times a day after i am feeding my breast milk . But she is normal and active and doctor advised for motion test sometimes baby have lactic allergie.Can you please tell me is baby have the lactic allergie due to mother breast milk? And also same problem i had when i was 5 month old baby so my mother stopped her breast milk for me. Is it genetic issue?
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
Thanks for your query.
Since your baby is active so nothing to worry.
Breast fed babies sometimes pass 5 to 6 motions a day which is due to increased reflex.
Start complementary feeding in addition to breast milk.
Give coconut water,vegetables soup .
Add probiotic like lactobaccilus sachet for 2 to 3 days.

Wishing your baby good health.
God health.
Answered: Sat, 23 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor